W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Back to Search Results |
| Catalog Number |
ATAA43720160A |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported through the aaa 24-01 tambe post approval study: on (b)(6) 2026, the patient underwent endovascular procedure to treat a thoracoabdominal aneurysm iv using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system, including a gore® excluder® aaa endoprosthesis contralateral leg device.Multiple gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices and multiple gore® viabahn® endoprosthesis with heparin bioactive surface (viabahn device) devices were placed in the visceral vessels.The patient tolerated the procedure.On (b)(6) 2026, at one-month follow-up, ct showed the following: a type 1b endoleak on the excluder right iliac limb, due to stent retraction into aneurysmal iliac; and a type iiic endoleak between the tambe and the vbx device in the celiac portal.Reportedly, the stent within the celiac artery portal was proximally crushed.On (b)(6) 2026, a reintervention occurred.A stent graft was placed extending the right iliac limb.Additionally, on (b)(6) 2026, the physician noted that the patient is scheduled to undergo further intervention to interrogate the celiac stent and extend the right iliac limb for the type 1b endoleak.Additionally, a vbx device was placed in the celiac.Reportedly, both endoleaks were corrected by the reintervention.The patient tolerated the procedure.
Additional Manufacturer Narrative
Updated h.6.Type of investigation from b21 to b13,b14,b20, b22.Updated h.6.Investigation findings from c21 to c19, c20.Updated h.6.Investigation conclusions from d16 to d15.H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.